Alert archive / North Carolina / Special Weather Statements in 2021
Special Weather Statement, NWS Raleigh, NC
NWS Raleigh, NC issued this special weather statement at Jul 18, 2021, 5:46 PM EDT for 4 counties in North Carolina. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2021, 5:46 PM EDT (21:46 UTC)
- Expired
- Jul 18, 2021, 6:45 PM EDT
- In force
- 59 min
- Issued by
- NWS Raleigh, NC
Counties Cumberland County, NC, Hoke County, NC, Sampson County, NC, Wayne County, NC
The radar
The Raleigh/Durham radar (KRAX), 70 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 9.8 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1545 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 750 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted.
637
WWUS82 KRAH 182146
SPSRAH
Special Weather Statement
National Weather Service Raleigh NC
546 PM EDT Sun Jul 18 2021
NCZ078-085-086-088-089-182245-
Scotland NC-Hoke NC-Sampson NC-Wayne NC-Cumberland NC-
546 PM EDT Sun Jul 18 2021
...A LINE OF SHOWERS AND THUNDERSTORMS WITH FREQUENT LIGHTNING AND
HEAVY RAIN MOVING INTO THE SOUTHERN COASTAL PLAIN AND SANDHILLS...
At 543 PM EDT, Doppler radar was tracking several thunderstorms with
heavy rain extending from near Laurinburg to near Clinton to near
Goldsboro moving northeast 15 mph.
Wind gusts up to 40 mph will be possible with this storm.
Locations impacted include...
Fayetteville, Goldsboro, Laurinburg, Clinton, Raeford, Fort Bragg,
Mount Olive, Maxton, Walnut Creek and Harrells.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3502 7949 3530 7853 3526 7842 3529 7830
3535 7815 3541 7815 3550 7783 3538 7780
3516 7791 3519 7816 3490 7815 3474 7820
3473 7839 3485 7850 3483 7890 3495 7904
3483 7919 3484 7935 3477 7933 3466 7943
TIME...MOT...LOC 2143Z 207DEG 12KT 3485 7825
$$
pwbWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Jul 18, 4:00 PM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jul 18, 4:00 PM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 400 PM EDT Sun Jul 18 2021 .SYNOPSIS... A surface front and upper level trough will push slowly southeastward into North Carolina tonight through Monday night, bringing unsettled weather with high chances for showers and storms. The upper trough and surface front will settle southward and stall out across South Carolina Tuesday. The front will weaken further as it holds just to our south through mid week, with drier air pushing in from the north across North Carolina. && .NEAR TERM /THROUGH TONIGHT/... As of 350 PM Sunday... As noted earlier, the morning clouds really hindered heating and thus destabilization this afternoon, as the most action thus far has held to our NW (terrain-influenced), NNW (near the surface boundary), and to our SE (along the sea breeze). The lightning has been impressive along the SC and srn NC coast, where normalized CAPE is near 0.25 and -10C to -30C CAPE is near 1000 J/kg. Up here, however, we still have some CINH over the SW sections that saw mid- cloud-based light showers for the better part of the day, only dwindling in the last couple of hours. Our MLCAPE should continue to climb, likely reaching the 1500-2500 J/kg range over most of the area. While effective deep layer shear is better than yesterday, it's still meager at just 15-20 kts, and this peak CAPE is less than what we saw at this time yesterday. While this has all delayed convection in central NC, this should change with increasing coverage of showers and storms still expected this evening and tonight. Energy will continue to dive through the Ohio Valley, mid Miss Valley, and Mid South into the mean longwave trough through tonight, bringing improving mid and upper level forcing for ascent in the form of increasing mid level SW flow and DPVA and upper divergence with an accelerating SSW jet to our N. Deep moisture spreading in from the SW along with this large scale boost in lift and residual elevated CAPE overnight (fed by ground heat flux and upper-trop nocturnal cooling) should support scattered to numerous showers and isolated storms through the night, with the greatest coverage from the Triangle to the S and E as the weak surface front settles SSE into the state. The heaviest rainfall should be within isolated pockets of convection, beneath clusters of meandering and congealing storms, and further development along outflows is likely. But while PW should be above normal with warm rain processes favored within a tropical-ish environment, much of our area has seen below normal precipitation in the last week, and the heavy rain threat should be confined to isolated storm clusters. Given the lack of a widespread flooding risk, will hold off on a flash flood watch for now, however this doesn't mean that we won't see an isolated advisory or warning. Lows should remain mild, from the upper 60s to mid 70s once again. -GIH && .SHORT TERM /MONDAY AND MONDAY NIGHT/... As of 400 PM Sunday... High moisture content will persist, esp from the Triangle to the S and E where PW is expected to hold over 2". The mid level trough axis extending from New England through WV/KY/TN to AR will continue to drop slowly SSE, with gradually increasing mid level SW flow into NC and increasing dynamic forcing for ascent (still not especially robust, but it is July in NC, after all, so this is often as good as we're going to get). The weak low level shear axis and surface front will continue a slow SSE drop into the heart of NC, and while the low level mass convergence will be poor due to the weak low level winds, the improving mid level flow and rising mid level lapse rates should be sufficient for some marginal CAPE at least. Will continue with good chance to likely pops Mon/Mon night, mainly showers with isolated storms and a mention of heavy rain with any fairly slow moving and outflow dominant convection. While storm total rainfall from this evening through Mon night should total 1-3", highest SE, in most places this will occur over a long enough time to stave off all but urban/street flooding. Will continue to monitor, though, in the event that trends suggest a flash flood watch might be needed. Expect mostly cloudy skies with highs much cooler (yet it'll still be humid), in the mid 70s to lower 80s. Lows in the mid 60s to lower 70s Mon night. -GIH && .LONG TERM /TUESDAY THROUGH SUNDAY/... As of 250 PM Sunday... The extended forecast continues to focus on the front approaching the area today. By Tuesday the front will have shifted far enough south that likely pops will be contained to southern counties, and on Wednesday chance pops will generally be south of Raleigh. The front will continue to weaken, and while the forecast 24 hours ago made it look like Thursday may be dry, the midnight shift inserted slight chance pops into the forecast south of Raleigh, and this still appears prudent with recent model guidance. Slight chance pops have been continued for Friday and Saturday, and it appears a cold front may manage it over the Appalachians on Sunday and bring a better chance of showers/storms that day. As for temperatures, Monday has trended cooler for several days, and it now appears that the cooling trend will continue into Tuesday. Low to mid 80s are in the forecast for the day, and an isolated location might remain in the 70s. Highs rebound to the mid/upper 80s for Wednesday, then return to climatology in the upper 80s/lower 90s for Thursday through Sunday. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... As of 215 PM Sunday... VFR conditions across central NC (mainly mid clouds based over 9k ft but with scattered clouds based below 3k ft) will give way to pockets of MVFR cigs/vsbys and gusty/erratic winds in and near developing scattered to numerous storms. Toughest part of the forecast is trying to time out the window of greatest storm threat, which appears to be 21z-01z, although an isolated cell has already formed near GSO. VFR conditions will hold in areas away from storms, but MVFR conditions will dominate in/near storms. This threat for showers and storms will hold through much of tonight, although it will be more showers than thunderstorms after 06z. As a weak cold front settles into NC, widespread MVFR to IFR cigs are expected to form overnight, dominating at all terminals after 08z with above average confidence. These sub-VFR conditions will hold through at least midday Mon. Light surface winds from the SW mostly under 10 kts will become light/variable this evening through Mon, mainly from the NE at INT/GSO and from the SW at FAY. Looking beyond 18z Mon, sub-VFR conditions are expected to continue through Mon, with most places seeing areas of rain, with isolated embedded storms possible Mon afternoon near FAY. Gradually improvement to VFR is expected Mon night and esp Tue from NW to SE, while FAY may see lingering shower chances Tue, VFR conditions are likely to dominate areawide from Tue through Fri as drier air builds in from the north. -GIH && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Hartfield NEAR TERM...Hartfield SHORT TERM...Hartfield LONG TERM...Green AVIATION...Hartfield
Hazardous weather outlook, Jul 18, 5:55 AM EDT, 11 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 555 AM EDT Sun Jul 18 2021 NCZ007>011-021>028-038>043-073>078-083>086-088-089-191200- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 555 AM EDT Sun Jul 18 2021 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Showers and thunderstorms are expected across the area this afternoon and evening. Some storms could be strong but widespread severe weather is not anticipated. Locally heavy rainfall could lead to minor flooding of low lying and poor drainage areas. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Showers and storms will continue through Monday. Periods of heavy rain could lead to additional flooding, especially in low lying or poor drainage areas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jul 18, 12:03 PM EDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1203 PM EDT SUN JUL 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM TSTM WND DMG 5 NNW ROUGEMONT 36.28N 78.96W
07/17/2021 PERSON NC 911 CALL CENTER
LAW ENFORCEMENT CONFIRMS MULTIPLE TREES
REPORTED DOWN NEAR THE INTERSECTION OF DICK
HOLEMAN RD AND DURHAM RD.
&&Local storm report, Jul 18, 12:21 PM EDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1221 PM EDT SUN JUL 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM TSTM WND DMG 3 E BUSHY FORK 36.31N 79.03W
07/17/2021 PERSON NC FIRE DEPT/RESCUE
ROXBORO FIRE DEPARTMENT REPORTS TREES FELL
ON POWER LINES AND A CAR OUTSIDE THE CITY OF
HURDLE MILLS. THE INTERSECTION WAS NEAR CLAY
LONG RD AND HURDLE MILLS RD. TIME ESTIMATED
BY RADAR.
&&Local storm report, Jul 18, 12:24 PM EDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE RALEIGH NC
1224 PM EDT SUN JUL 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM TSTM WND DMG 1 WSW BUSHY FORK 36.30N 79.09W
07/17/2021 PERSON NC 911 CALL CENTER
A TREE WAS REPORTED DOWN NEAR THE
INTERSECTION OF BURLINGTON RD AND SNIPES RD.
TIME ESTIMATED BY RADAR.
0602 PM TSTM WND DMG 3 NW ROUGEMONT 36.25N 78.97W
07/17/2021 PERSON NC 911 CALL CENTER
A TREE WAS REPORTED DOWN NEAR THE
INTERSECTION OF NED MOORE RD AND WINDY CREEK
RD. TIME ESTIMATED BY RADAR.
0604 PM TSTM WND DMG 4 NNW ROUGEMONT 36.27N 78.97W
07/17/2021 PERSON NC 911 CALL CENTER
A TREE WAS REPORTED DOWN NEAR THE
INTERSECTION OF DICK HOLEMAN RD AND FOREST
VIEW DR. TIME ESTIMATED BY RADAR.
0611 PM TSTM WND DMG 2 NNW SURL 36.34N 78.90W
07/17/2021 PERSON NC 911 CALL CENTER
A TREE FELL ON POWER LINES ON SURL MOUNT
TIRZAH RD. TIME ESTIMATED BY RADAR.
1013 PM TSTM WND DMG 3 E BUSHY FORK 36.31N 79.03W
07/17/2021 PERSON NC FIRE DEPT/RESCUE
ROXBORO FIRE DEPARTMENT REPORTS TREES FELL
ON POWER LINES AND A CAR OUTSIDE THE CITY OF
HURDLE MILLS. THE INTERSECTION WAS NEAR CLAY
LONG RD AND HURDLE MILLS RD. TIME ESTIMATED
BY RADAR.
1013 PM TSTM WND DMG 5 NNW ROUGEMONT 36.28N 78.96W
07/17/2021 PERSON NC 911 CALL CENTER
LAW ENFORCEMENT CONFIRMS MULTIPLE TREES
REPORTED DOWN NEAR THE INTERSECTION OF DICK
HOLEMAN RD AND DURHAM RD.
0555 PM TSTM WND DMG HILLSBOROUGH 36.08N 79.11W
07/17/2021 ORANGE NC 911 CALL CENTER
A TREE WAS REPORTED DOWN NEAR THE
INTERSECTION OF N HASSEL ST. AND W TRYON ST.
TIME ESTIMATED BY RADAR.
0600 PM TSTM WND DMG 4 NE SCHLEY 36.19N 79.02W
07/17/2021 ORANGE NC 911 CALL CENTER
A TREE WAS REPORTED DOWN NEAR THE
INTERSECTION OF NC HIGHWAY 57 AND GUESS RD.
TIME ESTIMATED BY RADAR.
0602 PM TSTM WND DMG 6 ESE SCHLEY 36.12N 78.98W
07/17/2021 ORANGE NC 911 CALL CENTER
POWER LINES WERE REPORTED DOWN ACROSS THE
ROADWAY NEAR THE INTERSECTION OF TERRY RD
AND ST. MARYS RD. TIME ESTIMATED BY RADAR.
0425 PM LIGHTNING 4 N COATS CROSSROADS 35.58N 78.54W
07/17/2021 JOHNSTON NC 911 CALL CENTER
EMERGENCY MANAGER REPORTED A HOUSE STRUCK BY
LIGHTNING, CAUSING A STRUCTURE FIRE. TIME
ESTIMATED BY RADAR.
0455 PM TSTM WND DMG 2 NNE GREENSBORO 36.10N 79.81W
07/17/2021 GUILFORD NC 911 CALL CENTER
A TREE FELL DOWN AND KNOCKED DOWN POWER
LINES NEAR THE INTERSECTION OF ROSECREST DR.
AND HAWTHORNE ST IN GREENSBORO.
0458 PM TSTM WND DMG 3 SSE LAKE TOWNSEND 36.13N 79.76W
07/17/2021 GUILFORD NC 911 CALL CENTER
A TREE WAS REPORTED DOWN NEAR THE
INTERSECTION OF RANKIN RD AND SUMMIT AVE.
0458 PM TSTM WND DMG 4 NE GREENSBORO 36.11N 79.78W
07/17/2021 GUILFORD NC 911 CALL CENTER
A TREE WAS REPORTED DOWN NEAR THE
INTERSECTION OF EAST CONE BLVD AND
YANCEYVILLE ST.
0504 PM TSTM WND DMG 1 WNW GREENSBORO 36.09N 79.84W
07/17/2021 GUILFORD NC 911 CALL CENTER
A TREE WAS REPORTED DOWN NEAR THE
INTERSECTION OF W FRIENDLY AVE AND HOBBS RD.
0852 PM TSTM WND DMG 4 S STOKESDALE 36.18N 80.00W
07/17/2021 GUILFORD NC PUBLIC
REPORT FROM MPING: TREES UPROOTED OR
SNAPPED; ROOF BLOWN OFF. TIME ESTIMATED BY
RADAR.
0854 PM TSTM WND DMG 3 NNE COLFAX 36.17N 79.99W
07/17/2021 GUILFORD NC 911 CALL CENTER
A TREE WAS REPORTED DOWN NEAR THE
INTERSECTION OF NC HIGHWAY 68 AND OAK RIDGE
RD. TIME ESTIMATED BY RADAR.
0854 PM TSTM WND DMG 3 S STOKESDALE 36.19N 79.99W
07/17/2021 GUILFORD NC PUBLIC
A TREE WAS REPORTED DOWN ACROSS HIGHWAY 68
NEAR THE INTERSECTION OF CASE RIDGE DR AND
NC HIGHWAY 68. TIME ESTIMATED BY RADAR.
0814 PM TSTM WND DMG 3 NE LEWISVILLE 36.12N 80.37W
07/17/2021 FORSYTH NC 911 CALL CENTER
A TREE WAS REPORTED DOWN AT THE INTERSECTION
OF OLIVET CHURCH RD AND BIRCHDALE DR. TIME
ESTIMATED BY RADAR.
0832 PM TSTM WND DMG 4 ENE RURAL HALL 36.25N 80.22W
07/17/2021 FORSYTH NC 911 CALL CENTER
MULTIPLE TREES REPORTED DOWN NEAR THE 8900
BLOCK OF RED BANK RD. TIME ESTIMATED BY
RADAR.
0835 PM TSTM WND DMG 2 NNE WALKERTOWN 36.19N 80.14W
07/17/2021 FORSYTH NC 911 CALL CENTER
MULTIPLE TREES DOWN NEAR THE 6000 BLOCK OF
SULLIVAN TOWN RD. TIME ESTIMATED BY RADAR.
0835 PM TSTM WND DMG 5 NE STANLEYVILLE 36.25N 80.20W
07/17/2021 FORSYTH NC 911 CALL CENTER
MULTIPLE TREES DOWN NEAR THE INTERSECTION OF
TUTTLE RIDGE RD AND BAUX MOUNTAIN RD. TIME
ESTIMATED BY RADAR.
0535 PM TSTM WND DMG 2 NE HAW RIVER 36.11N 79.33W
07/17/2021 ALAMANCE NC 911 CALL CENTER
A TREE WAS REPORTED DOWN NEAR THE
INTERSECTION OF BASON RD AND PINE LAKE LN.
&&Special weather statement, Jul 18, 5:46 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Raleigh NC
546 PM EDT Sun Jul 18 2021
NCZ078-085-086-088-089-182245-
Scotland NC-Hoke NC-Sampson NC-Wayne NC-Cumberland NC-
546 PM EDT Sun Jul 18 2021
...A LINE OF SHOWERS AND THUNDERSTORMS WITH FREQUENT LIGHTNING AND
HEAVY RAIN MOVING INTO THE SOUTHERN COASTAL PLAIN AND SANDHILLS...
At 543 PM EDT, Doppler radar was tracking several thunderstorms with
heavy rain extending from near Laurinburg to near Clinton to near
Goldsboro moving northeast 15 mph.
Wind gusts up to 40 mph will be possible with this storm.
Locations impacted include...
Fayetteville, Goldsboro, Laurinburg, Clinton, Raeford, Fort Bragg,
Mount Olive, Maxton, Walnut Creek and Harrells.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3502 7949 3530 7853 3526 7842 3529 7830
3535 7815 3541 7815 3550 7783 3538 7780
3516 7791 3519 7816 3490 7815 3474 7820
3473 7839 3485 7850 3483 7890 3495 7904
3483 7919 3484 7935 3477 7933 3466 7943
TIME...MOT...LOC 2143Z 207DEG 12KT 3485 7825
pwbThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 8:01 PM EDT | Special Weather Statement | RAH | Forsyth | 29 min |
| Jul 17, 8:10 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth | 50 min |
| Jul 17, 8:49 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth, Guilford | 23 min |
| Jul 17, 9:04 PM EDT | Areal Flood Advisory | RAH | Forsyth, Guilford | 46 min |
| Jul 17, 9:15 PM EDT | Special Weather Statement | RAH | Davidson | 30 min |
| Jul 17, 9:26 PM EDT | Areal Flood Advisory | RAH | Davidson, Forsyth, Guilford | 77 min |
| Jul 17, 9:40 PM EDT | Special Weather Statement | RAH | Guilford | 35 min |
| Jul 17, 9:55 PM EDT | Special Weather Statement | RAH | Person | 65 min |
| Jul 17, 9:59 PM EDT | Severe Thunderstorm Warning | RAH | Granville, Person | 46 min |
| Jul 17, 10:48 PM EDT | Special Weather Statement | RAH | Granville, Vance, Warren | 42 min |
| Jul 18, 5:54 PM EDT | Special Weather Statement | RAH | Forsyth, Guilford | 66 min |
| Jul 18, 5:58 PM EDT | Special Weather Statement | RAH | Vance, Warren | 62 min |
| Jul 18, 6:29 PM EDT | Special Weather Statement | RAH | Vance, Warren | 61 min |
| Jul 18, 6:31 PM EDT | Special Weather Statement | RAH | Cumberland, Harnett, Hoke, Johnston, Lee, Montgomery and 4 more | 59 min |
| Jul 18, 6:35 PM EDT | Special Weather Statement | RAH | Durham | 40 min |
| Jul 18, 6:51 PM EDT | Severe Thunderstorm Warning | RAH | Granville, Vance, Warren | 39 min |
| Jul 18, 7:35 PM EDT | Special Weather Statement | RAH | Chatham, Davidson, Lee, Moore, Randolph | 55 min |
| Jul 18, 7:51 PM EDT | Special Weather Statement | RAH | Halifax | 54 min |
Nearby
Special Weather Statements in North Carolina, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.